# SDR CALA2014032400388

- Difficulty date: March 23, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 33,816 hours, 11,555 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 142A400112
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER STAB SKIN IS CRACKED AT RIB 92.70 APPROXIMATELY 12 INCHES FROM REAR SPAR.  INSTALLED REPAIR AT CRACKED AREA RT LOWER STAB SKIN RIB 92.70 APPROXIMATELY 12 INCHES FROM REAR SPAR IAW SRM 55-10-01 REPAIR 11 FIG 204.
